# SDR SIMA200600301

- Difficulty date: December 21, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521713005
- Condition: Corroded
- Location: Service Door
- Part time: 4,669 hours, 4,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  BLENDED THE CORRODED AREAS TO REMOVE THE DAMAGE.  APPLIED ALODINE, EPOXY PRIMER AND POLYURETHANE TOP COAT TO THE REWORKED AREAS.  FABRICATED 3 REPAIR DOUBLERS.  REPAIR DONE IAW SRM.  (K)
